# SDR A6WA201441426

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR THREE EACH CARGO TIE DOWN FITTINGS AT LBL 27 & FS 559+102, 559+112 & 566 HAVE CORROSION.  REMOVED CORRODED CARGO FLOOR TIE DOWNS FITTINGS & INSTALLED NEW SERVICEABLE TIE DOWN FITTINGS AT LBL 27 & 559+102, 559+112 & 566.00 IAW SRM 53-61-49 & 51-41-02.
